# SDR MASA98160

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5791 - CVG-PHL - CREW REPORTED THE EMERGENCY FLOODLIGHT BETWEEN ROW 4 AND 5 INOP.  MAINTENANCE ACTION WAS DEFERRED PER MEL 33-51-1.  AIRCRAFT WAS RETURNED TO SERVICE.  IN SUBSEQUENT MAINTENANCE, THE BULBS WERE REMOVED AND REPLACED.  (M)
